# SDR AALA20120802007

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 68,650 hours, 35,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB DOUBLER CORRODED AT STATIONS 1212 TO 1218, LONGERON 27 TO 28 RIGHT.  INSTALLED WEB REPAIR PER AARD 53-10-00, FIGURE 24.
